Please use this identifier to cite or link to this item:

Valuation of guaranteed annuity options in affine term structure models

Authors Chu, C.C.
Kwok, Y.K.
Issue Date 2007
Source International Journal of Theoretical and Applied Finance , v. 10, (2), 2007, p. 363-387
Summary We propose three analytic approximation methods for numerical valuation of the guaranteed annuity options in deferred annuity pension policies. The approximation methods include the stochastic duration approach, Edgeworth expansion, and analytic approximation in affine diffusions. The payoff structure in the annuity policies is similar to a quanto call option written on a coupon-bearing bond. To circumvent the limitations of the one-factor interest rate model, we model the interest rate dynamics by a two-factor affine interest rate term structure model. The numerical accuracy and the computational efficiency of these approximation methods are analyzed. We also investigate the value sensitivity of the guaranteed annuity option with respect to different parameters in the pricing model. © World Scientific Publishing Company.
ISSN 0219-0249
Rights This is a preprint article published in International Journal of Theoretical and Applied Finance v. 10, no. 2, p. 363-387 © copyright (2007) (John Wiley). The original journal article is posted on the journal's web site at
Language English
Format Article
Access View full-text via DOI
View full-text via Scopus
Files in this item:
File Description Size Format
Chu04val.pdf 213538 B Adobe PDF